P. Bernays and D. Hilbert, Grundlagen der Mathematik I, chapter 7, pp.368-377, 1970.

A. B. Es, A survey of arithmetical definability, Bullettin of the Belgian Mathematical Society. Simon Stevin, pp.1-54, 2001.

V. Bruyère, E. Dall-'olio, and J. Raskin, Durations, parametric modelchecking in timed automata with presburger arithmetic, STACS, pp.687-698, 2003.

C. Choffrut, Deciding whether a relation defined in Presburger logic can be defined in weaker logics, Theoretical Informatics and Applications, pp.121-135, 2008.
DOI : 10.1051/ita:2007047

C. Choffrut and A. Frigeri, DEFINABLE SETS IN WEAK PRESBURGER ARITHMETIC, Theoretical Computer Science, pp.175-186, 2007.
DOI : 10.1142/9789812770998_0019

H. Cohen, A Course in Computational Algebraic Number Theory, Graduate Texts in Mathematics, vol.138, 1993.
DOI : 10.1007/978-3-662-02945-9

S. Eilenberg and M. Schützenberger, Rational sets in commutative monoids, Journal of Algebra, vol.13, issue.2, pp.173-191, 1969.
DOI : 10.1016/0021-8693(69)90070-2

B. Herbert and . Enderton, A Mathematical Introduction to Logic, 1972.

S. Ginsburg and E. H. Spanier, Bounded ALGOL-like languages. Transactions of the, pp.333-368, 1964.
DOI : 10.2307/1994067

S. Ginsburg and E. H. Spanier, Bounded regular sets, Proceedings of the, pp.1043-1049, 1966.
DOI : 10.1090/S0002-9939-1966-0201310-3

S. Ginsburg and E. H. Spanier, Semigroups, Presburger formulas, and languages, Pacific Journal of Mathematics, vol.16, issue.2, pp.285-296, 1966.
DOI : 10.2140/pjm.1966.16.285

S. Ginsburg and E. H. Spanier, AFL with the semilinear property, Journal of Computer and System Sciences, vol.5, issue.4, pp.365-396, 1971.
DOI : 10.1016/S0022-0000(71)80024-7

T. Huynh, The complexity of semilinear sets, ICALP, pp.324-337, 1980.
DOI : 10.1007/3-540-10003-2_81

R. Ito, Every semilinear set is a finite union of disjoint linear sets, Journal of Computer and System Sciences, vol.3, issue.2, pp.221-231, 1969.
DOI : 10.1016/S0022-0000(69)80014-0

M. Koubarakis, Complexity Results for First-Order Theories of Temporal Constraints, Proceedings of the 4th International Conference on Principles of Knowledge Representation and Reasoning, pp.379-390, 1994.
DOI : 10.1016/B978-1-4832-1452-8.50131-7

J. Leroux, A Polynomial Time Presburger Criterion and Synthesis for Number Decision Diagrams, 20th Annual IEEE Symposium on Logic in Computer Science (LICS' 05), pp.147-156, 2005.
DOI : 10.1109/LICS.2005.2

URL : https://hal.archives-ouvertes.fr/hal-00346307

A. Al-'bertovich-muchnik, The definable criterion for definability in Presburger arithmetic and its applications, Theoretical Computer Science, vol.290, issue.3, pp.1433-1444, 2003.
DOI : 10.1016/S0304-3975(02)00047-6

P. Moj?, Uber die Vollständigkeit eines gewissen Systems der Arithmetik ganzer Zahlen, in welchem die Addition als einzige Operation hervortritt In Sprawozdanie z I Kongresu matematyków krajów s?owia´nskichs?owia´nskich, Comptes-rendus du I Congrés des Mathématiciens des Pays Slaves, pp.92-101, 1929.

C. Smory´nskismory´nski, Logical Number Theory I, chapter III, pp.307-329, 1991.

R. Stansifer, Presburger's article on integer arithmetic: Remarks and transla- tion, 1813.

A. Storjohann, Near optimal algorithms for computing Smith normal forms of integer matrices, Proceedings of the 1996 international symposium on Symbolic and algebraic computation , ISSAC '96, pp.1-8, 1996.
DOI : 10.1145/236869.237084